Jean-Stefan Koskivirta

Department of Mathematics,Imperial College London 

South Kensington Campus 
London 
SW7 2AZ 
United Kingdom

Office: 681, Huxley Building
j.koskivirta@imperial.ac.uk

I am a post-doctoral research associate in Mathematics at Imperial College London.


Research Interests

My field of interest are Arithmetic Algebraic Geometry and Number Theory.


Teaching

Commutative algebra.

Office hours : Tuesdays 15:30-16:30 and Thursdays 14:00-15:00


Publications

  • Congruence relations for Shimura varieties associated to unitary groups.   
    Canad. J. Math. 66 (2014), Pages 1305-1326.

  • Sections of the Hodge bundle over Ekedahl-Oort strata of Shimura varieties of Hodge type.   
    Journal of Algebra, Volume 449 (2016), Pages 446-459.

  • Normalization of closed Ekedahl-Oort strata.   arXiv
    To appear in Canadian Mathematical Bulletin (2017)

  • Stratifications of flag spaces and functoriality.   arXiv
    With W.Goldring, to appear in International Mathematical Research Notices (2017)

  • Generalized Hasse invariants for Shimura varieties of Hodge type.   arXiv
    With T. Wedhorn, to appear in Journal of algebra (2018)

  • Automorphic vector bundles on GZip-schemes.   arXiv 
    With W.Goldring, to appear in Compositio Mathematica (2018)

Preprints
  • Strata Hasse invariants, Hecke algebras and Galois representations.   arXiv
    With W.Goldring, submitted (2017)

  • Quasi-constant characters and their classification.   arXiv
    With W.Goldring, submitted (2017)

  • Automorphic forms modulo p.   
    With W.Goldring, Available soon (2017)

  • Ampleness of automorphic bundles on GZip-schemes.   
    With Y. Brunebarbe, W. Goldring and B. Stroh, Available soon (2017)